Join the 9 million people who found a smarter way to get Expert help

Recent Midodrine questions

I have had about 4 incidents in last couple days when laying

I have had about 4 incidents in last couple days when laying down or getting up recently where the room started violently spinning...makes me very dizzy and almost sick to my stomachJA: How long has this been bothering you? Are you experiencing any vomiting or nausea?Customer: no vomiting, but nausea right after it happensJA: Is there anything else important you think the Doctor should know?Customer: never happened in y life before...I don't think I have a cold, but was working in cold rain Thursday before it startedJA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.

Read more

Dr. Muneeb Ali

Senior Registrar Critical Care Medicine

Doctoral Degree

star-full
2,228 satisfied customers
My bp was just 85/49. I have midodrine, but I'll be going to

My bp was just 85/49. I have midodrine, but I'll be going to sleep soon and it says not to take within 4hours of bedtime. Which is riskier? Taking pill or having low bp? Sally

Read more

Dr. Hasan

Consultant

Post-Doctoral Degree

star-full
8,456 satisfied customers
I have had intermittent sharp pains under my left breast.

I have had intermittent sharp pains under my left breast for months. Also, I noticed there is mild swelling when compared to the right side. The pain radiates around to my back up into my left shoulder blade. It is worse upon bending over

Read more

Dr. Amir

Post-Doctoral Degree

star-full
6,094 satisfied customers
Aloha, 85 yrs old male low potassium a month His

Aloha,85 yrs old male low potassiumFor about a monthHis Dr started him on 10 MEQ 2xA day potassium for 1 week fallowedBy blood work result was still veryLow 2.5Trip to ER for IV potassium dripFallowed by 20MEQ 2xA day for a week recheck blood work still only2.5 repeat another 20MEQ for another week recheck bloodResult 2.6 Dr up potassium to 40 MEQ 2xA Day for another week followed by recheck of blood workCurrent medication:Lovastatin 40 mg 1xA DayMidodrine 5 mg 1 x A DayFludrocort 0.1 mg 3xA day 1am 2 pmAmitiza 8 mcg 2xA DayQuestion: could any of his medication's be playing a roll for his low potassium ???Or could there be any other problem going on ???Any help ???

Read more

Dr. David

Radiation Oncology Attending Director

Post-Doctoral Degree

star-full
47,822 satisfied customers
PLEASE HELP! i DON'T KNOW WHAT TO DO... I have severe anxiety

PLEASE HELP! i DON'T KNOW WHAT TO DO...I have severe anxiety and panic attacks. I have been on 4mg Alprazolam Extended-release once day, with up to three Alprazolam .5mg a day also. This has been for many years and been decreased but needed to be increased again due to severe withdrawal symptoms(hallucinations, sweating, pain, not understanding anything and panic.)A new doctor told me to completely discontinue them immediately and begin taking Clonazepam 2 mgs tabs for two weeks then decrease to 1.5, 1, .5 and off of them.He also prescribed Guanfacine 1/2 to 1 tablet twice a day for severe anxiety and ADHD.Is this safe? I got out of the hospital ICU due to a bloodclot and hypertensive crisis(230's/120's) on March 10th. All of my blood pressure medications were changed and now this! AM I SAFE, I am female, 45yrs old. 5'5" and weigh 109lbs. I have arrythmias, hypothyrodism, and syncope episodes also.

Read more

star-full
56,374 satisfied customers
I have been diagnosed with dysautonomia which is not well controlled.

I have been diagnosed with dysautonomia which is not well controlled. I feel dizzy (see spots in front of my eyes), have frequent cold sweats and chronic fatigue. I had a code rescue called on me when I was visiting the hospital on 3rd March and have not been well enough to go to work since.The doctor has changed my medication from Midodrin to Northera. This does not seem to be helping. Do you know if Northera has steroids in it?I also take pindalol and Zoloft for the dysautonomia. Do you have any suggestions?

Read more

Dr. D. Love

Doctoral Degree

star-full
14,854 satisfied customers
Having dysautonomia, I was given Provigil by a neurocardiologist

Having dysautonomia, I was given Provigil by a neurocardiologist years ago, recently syptoms have returned. Now in a different state I can not get any doctor to re order this. They think I am a drug seeker. It was so successful then and now they think me crazy. Yikes! What can you suggest?

Read more

Anthony Bray, MD

Doctoral Degree

star-full
13,096 satisfied customers
Been on atenolol and heart rate at night goes down to 50bpm

Been on atenolol and heart rate at night goes down to 50bpm and dizzy trying to sleep any idea is atenolol is the cause

Read more

Anthony Bray, MD

Doctoral Degree

star-full
13,096 satisfied customers
My Mother is 87. Her heart doctor has informed her that a

My Mother is 87. Her heart doctor has informed her that a part in her head that regulates BP rising when walking and dropping when sitting/laying is not functioning properly. In fact it works in reverse. BP drop when she is up moving around (as low as 35/25/35) and rising to (high of 200/100/95) laying down just as quickly. I have seen her BP drop from 169 to 69 in minutes or go up that much as quickly. She is on Diovan 160MG, Metoprolol Tartrate 25MG morning and night. Through the day Amlodipine Besylate 2.5MG to lower BP when too high and Midodrine 5MG when BP is too low. She constantly lays down to get her low BP up and gets up walking to get the high BP down. Heart doctor says we can treat high or low BP but we cannot do anything about the BP going up and down. I am my Mother's son and her care taker in my home. The heart doctor says I am doing as good a job as he could do if he were in my place. I am at the end of the rope with the knot holding on. I desperately need advice and direction that might be available for my Mother's treatment. If possible please have several doctors consult concerning this situation Best Regards!

Read more

Dr. David

Radiation Oncology Attending Director

Post-Doctoral Degree

star-full
47,822 satisfied customers
View more medical questions
In The News